# SDR NACA2022011900001

- Difficulty date: January 19, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,263 hours, 18,810 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT/AUTO SHUTDOWN. PERFORMED FIM 49-11 FT 958, RESET ECU APU OPS CHECK NORMAL IAW B767 49-11-00
